Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Liver problems
pznabyss posted:
I'm 18 years old, and after my doctor told me that my liver enzymes were elevated I was sent to a GI doctor.

Normal AST is 40 and ALT is about 56. My blood test results showed AST levels of about 200, and ALT levels of about 120 I think. This would usually mean hepatitis, but the sonogram showed a normal liver, so it's not inflamed.

I previously used some supplements while working out, but stopped using them 2 weeks prior to the first blood test. I stopped using them because a week before that I had clay colored stool once.

If anyone could give me their opinions on what this could be. I just need some educated guesses while I wait until Wednesday to find out my results.
Caprice_WebMD_Staff responded:
Hi Pznabyss,

I'm sorry no one here had any ideas for you. It's now well past your appointment time... how did that go?
pznabyss replied to Caprice_WebMD_Staff's response:
Well, I got my blood work back, everything is back in the normal range. It was most likely the mass gainer I took for 3-5 weeks that overworked my liver, but since I stopped using it, my levels dropped.

No more supplements for me now, just healthy homemade food.

Helpful Tips

Jock itch remedy
Hello! I was suffering from Jock Itch for about 5 months. I tried many anti fungal cream but they doesn't seem to work and further more, ... More
Was this Helpful?
0 of 1 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.